# SDR 95ZZZX5882

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5137M
- Make and model: Beech B19
- Aircraft serial: MB890
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 1694400173
- Condition: Failed
- Location: Lt Stabilator
- Part time: 4,821 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AIRCRAFT EXPERIENCED A NOSE WHEEL SHIMMY.  THE CONTROLS FOR THE STABILATOR FELT ABNORMAL FOLLOWING SHIMMY DURING ROLL-OUT.  FURTHER INVESTIGATION REVEALED THE LEFT STABILATOR ATTACH BRACKET SHEERED OFF WITHOUT INDICATION OF WORKING - AD87-02-08 C/W 88 HOURS PREVIOUSLY.
